MAUDE Adverse Event Report: ENCORE MEDICAL L.P SOCKET, INSERT 32MM SEMI RSP HUMERAL; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ENCORE MEDICAL L.P SOCKET, INSERT 32MM SEMI RSP HUMERAL; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 508-01-032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Laxity (4526)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to loosening and infection.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2019-00624; 508-01-036, s810 - device loosening, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
SOCKET, INSERT 32MM SEMI RSP HUMERAL
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key17981435
Report Number1644408-2023-01479
Device Sequence Number3470556
Product Code PHX
UDI-Device Identifier00888912024693
UDI-Public00888912024693
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-01-032
Device Lot Number859C1177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-32-101 LOT: 862C3327
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale